Ask an expert
Question

24 Feb 2009

off smell
hi, hope you can help, i started taking contraceptive in January this year and decided to sto taking them after four weeks and immediately after that i had a period which was late for about a week and a half. the issue is that my period had a awful smell and i had finished the periods two days ago and the smell is still there, what do i do? pls help
Answer 338 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

It may just be your body adjusting. Wait and see what happens. If the smell persists, see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.